PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
International Journal of Mathematics and Mathematical Sciences
Volume
14
Article Title
Two countable Hausdorff almost regular spaces every contiunous map of which into every Urysohn space is constant
List of Authors
  • V. Tzannes
Article ID
425219
Article Type
No. of Pages
6 Pages
Corresponding Author
Additional Authors

Invoice Details

Invoice Issue Date
13 August 2022
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$